Open Access
April 2003 Mathematical structure of loop quantum cosmology
Abhay Ashtekar, Martin Bojowald, Jerzy Lewandowski
Adv. Theor. Math. Phys. 7(2): 233-268 (April 2003).


Applications of Riemannian quantum geometry to cosmology have had notable successes. In particular, the fundamental discreteness underlying quantum geometry has led to a natural resolution of the big bang singularity. However, the precise mathematical structure underlying loop quantum cosmology and the sense in which it implements the full quantization program in a symmetry reduced model has not been made explicit. The purpose of this paper is to address these issues, thereby providing a firmer mathematical and conceptual foundation to the subject.


Download Citation

Abhay Ashtekar. Martin Bojowald. Jerzy Lewandowski. "Mathematical structure of loop quantum cosmology." Adv. Theor. Math. Phys. 7 (2) 233 - 268, April 2003.


Published: April 2003
First available in Project Euclid: 4 April 2005

MathSciNet: MR2015165

Rights: Copyright © 2003 International Press of Boston

Vol.7 • No. 2 • April 2003
Back to Top